MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY JEJUNAL FEEDING TUBE, LOW-PROFILE - 18 FR, 4.0 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY JEJUNAL FEEDING TUBE, LOW-PROFILE - 18 FR, 4.0 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0230-18-4.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Feeding Problem (1850); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, patient has not been able to gain any weight, and have been struggling with a systemic infection from the moldy feeding tubes being left in.Per additional information received on 16may2024, ¿medical intervention is needed but has not happened and the hospital that i deal with doesn't manage feeding tubes through the er, my only choice is to wait for a replacement requisition to be sent from my gp and then wait another 4 months to be scheduled in.Sterile water is used to fill the balloon, 7cc.The defective tube is still in my body, but can be returned if i get a new tube.¿.
 
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record and udi is in-progress.All information reasonably known as of 04 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 24 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30258119, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 18-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY JEJUNAL FEEDING TUBE, LOW-PROFILE - 18 FR, 4.0 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19459407
Report Number9611594-2024-00102
Device Sequence Number12465502
Product Code KNT
UDI-Device Identifier00350770954783
UDI-Public(01)00350770954783(240)109547802(11)230510(17)250515(10)30258119
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K853197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/15/2025
Device Model Number0230-18-4.0
Device Catalogue NumberN/A
Device Lot Number30258119
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2024
Supplement Date Received by Manufacturer06/07/2024
08/23/2025
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date06/25/2024
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale